# SDR XSF2001F00000

- Difficulty date: May 23, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N964SA
- Make and model: Snias AS350B2
- Aircraft serial: 2931
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 23761
- Part serial: 089590
- Condition: Failed
- Location: Tailboom
- Stage of operation: AP
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS ON FINAL APPROACH TO AIRPORT WHEN BATTERY OVER TEMP LIGHT ILLUMINATED.  PILOT TURNED OFF GENERATOR SYSTEM AND LANDED.  THE BATTERY WAS DISCONNECTED AND ALLOWED TO COOL.  BATTERY WAS REPLACED WITH A SERVICEABLE UNIT.  INSPECTION OF REMOVED BATTERY INDICATED LOW WATER LEVELS AND ONE DEAD CELL.  AIRCRAFT HAD SAT FOR SEVERAL MONTHS WITHOUT BEING OPERATED, THEN RETURNED TO HEAVY, DAILY USAGE.  RECOMMEND MORE FREQUENT CONDITION CHECKS OF BATTERIES INSTALLED IN AIRCRAFT.
